Prolonged use of hormonal agents, doctors recommend from time to time to take a break to function of the reproductive system can recover.In addition, when receiving "Yasmin" side effects may occur.Some of them go away after some time, and some can be overcome only by canceling the drug.The need for contraception is no longer, if a woman planning a pregnancy.In short, the reasons for the cancellation of "Yasmin" may be many, but not always a woman knows how to stop taking the pills and do not harm the body.
scheme cancel "Yarin" depends on the reason why you decided to end the drug.It is safest for the body would be if you stop using the contraceptive, finishing his last pill from the pack.A few days after the start of a new menstrual cycle,
If you use "Yarin" any side effects such as dizziness, nausea, decreased libido, breast pain, do not stop taking the drug until the end of the tablets in the package.Abrupt withdrawal of the drug trigger a hormonal background.As a result, the recovery of the body can then take several months.Moreover, doctors do not recommend to abandon this contraceptive if the side effects are not very pronounced.Very often the second or third month of receiving "Yarin" body adapts and unpleasant symptoms disappear by themselves.Minimum deadline for tablets - 3 months.Only then we can hope that the removal of the drug will be painless.
In the event of severe side effects, such as allergies or thrombosis, stop taking 'Yasmin', without waiting for the package.After that, be sure to consult a doctor.Appoint a specialist therapy for elimination of consequences and for the normalization of hormonal levels.
- it does not get better by taking pills Yasmin